# SDR AU000413

- Difficulty date: May 22, 2000
- Submitted: July 4, 2000
- Operation: Air carrier
- Make and model: Frchld SA227DC
- Engine: Garrtt TFE33112UHR
- Propeller: Mcauly 4HFR34C652
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Gearbox
- Part number: 31038707
- Condition: Making Metal
- Location: Engine
- Part time: 7,140 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RT ENGINE GEARBOX METAL CONTAMINATION. LIMITED  INFORMATION PROVIDED.
